Some results on risk-sensitive control with partial information

Some results on risk-sensitive control with partial information

Title : Some results on risk-sensitive control with partial information
Authors :
Elliott, Robert J
Bensoussan, Alain
Baras, John, S.
Conference : The 34th IEEE Conference on Decision and Control Vol. 3, pp. 2853-2857
Date: December 13 - December 15, 1995

We consider in this presentation the risk-sensitive control problem with partial observation. Risk-sensitive Zakai and Kushner equations are established and studied. They are explicitly solved in all situations where the classical Zakai and Kushner equations can be solved. In these cases the solution of the control problem can be characterized nicely. Also, the small noise case is considered. The limit problem is a differential game with output control. The full justification of all the results is still a long range plan.

Download Full Paper